19 Publications

Mark all

[19]
2020 | Journal Article | IST-REx-ID: 7489 | OA
Fischer, Julian L., and Sebastian Hensel. “Weak–Strong Uniqueness for the Navier–Stokes Equation for Two Fluids with Surface Tension.” Archive for Rational Mechanics and Analysis, Springer Nature, 2020, doi:10.1007/s00205-019-01486-2.
View | Files available | DOI
 
[18]
2019 | Journal Article | IST-REx-ID: 6617 | OA
Fischer, Julian L. “The Choice of Representative Volumes in the Approximation of Effective Properties of Random Materials.” Archive for Rational Mechanics and Analysis, vol. 234, no. 2, Springer, 2019, pp. 635–726, doi:10.1007/s00205-019-01400-w.
View | Files available | DOI | arXiv
 
[17]
2019 | Journal Article | IST-REx-ID: 151 | OA
Fischer, Julian L., and Olivier Kneuss. “Bi-Sobolev Solutions to the Prescribed Jacobian Inequality in the Plane with L p Data and Applications to Nonlinear Elasticity.” Journal of Differential Equations, vol. 266, no. 1, Elsevier, 2019, pp. 257–311, doi:10.1016/j.jde.2018.07.045.
View | DOI | Download Preprint (ext.) | arXiv
 
[16]
2018 | Journal Article | IST-REx-ID: 606 | OA
Duerinckx, Mitia, and Julian L. Fischer. “Well-Posedness for Mean-Field Evolutions Arising in Superconductivity.” Annales de l’Institut Henri Poincare (C) Non Linear Analysis, vol. 35, no. 5, Elsevier, 2018, pp. 1267–319, doi:10.1016/j.anihpc.2017.11.004.
View | DOI | Download Submitted Version (ext.) | arXiv
 
[15]
2018 | Journal Article | IST-REx-ID: 404 | OA
Fischer, Julian L., and Günther Grün. “Existence of Positive Solutions to Stochastic Thin-Film Equations.” SIAM Journal on Mathematical Analysis, vol. 50, no. 1, Society for Industrial and Applied Mathematics , 2018, pp. 411–55, doi:10.1137/16M1098796.
View | Files available | DOI
 
[14]
2017 | Journal Article | IST-REx-ID: 712 | OA
Fischer, Julian L. “Weak–Strong Uniqueness of Solutions to Entropy Dissipating Reaction–Diffusion Equations.” Nonlinear Analysis: Theory, Methods and Applications, vol. 159, Elsevier, 2017, pp. 181–207, doi:10.1016/j.na.2017.03.001.
View | DOI | Download Submitted Version (ext.)
 
[13]
2017 | Journal Article | IST-REx-ID: 1014 | OA
Fischer, Julian L., and Claudia Raithel. “Liouville Principles and a Large-Scale Regularity Theory for Random Elliptic Operators on the Half-Space.” SIAM Journal on Mathematical Analysis, vol. 49, no. 1, Society for Industrial and Applied Mathematics , 2017, pp. 82–114, doi:10.1137/16M1070384.
View | DOI | Download Submitted Version (ext.)
 
[12]
2016 | Journal Article | IST-REx-ID: 1315
Brunner, Fabian, et al. “Analysis of a Modified Second-Order Mixed Hybrid BDM1 Finite Element Method for Transport Problems in Divergence Form.” SIAM Journal on Numerical Analysis, vol. 54, no. 4, Society for Industrial and Applied Mathematics , 2016, pp. 2359–78, doi:10.1137/15M1035379.
View | DOI
 
[11]
2016 | Journal Article | IST-REx-ID: 1317
Fischer, Julian L. “Behaviour of Free Boundaries in Thin-Film Flow: The Regime of Strong Slippage and the Regime of Very Weak Slippage.” Annales de l’Institut Henri Poincare (C) Non Linear Analysis, vol. 33, no. 5, Elsevier, 2016, pp. 1301–27, doi:10.1016/j.anihpc.2015.05.001.
View | DOI
 
[10]
2016 | Journal Article | IST-REx-ID: 1318 | OA
Fischer, Julian L., and Felix Otto. “A Higher-Order Large Scale Regularity Theory for Random Elliptic Operators.” Communications in Partial Differential Equations, vol. 41, no. 7, Taylor & Francis, 2016, pp. 1108–48, doi:10.1080/03605302.2016.1179318.
View | DOI | Download (ext.)
 
[9]
2015 | Journal Article | IST-REx-ID: 1311
Fischer, Julian L., and Günther Grün. “Finite Speed of Propagation and Waiting Times for the Stochastic Porous Medium Equation: A Unifying Approach.” SIAM Journal on Mathematical Analysis, vol. 47, no. 1, Society for Industrial and Applied Mathematics , 2015, pp. 825–54, doi:10.1137/140960578.
View | DOI
 
[8]
2015 | Journal Article | IST-REx-ID: 1313
Fischer, Julian L. “Estimates on Front Propagation for Nonlinear Higher-Order Parabolic Equations: An Algorithmic Approach.” Interfaces and Free Boundaries, vol. 17, no. 1, European Mathematical Society Publishing House, 2015, pp. 1–20, doi:10.4171/IFB/331.
View | DOI
 
[7]
2015 | Journal Article | IST-REx-ID: 1314
Fischer, Julian L. “A Posteriori Modeling Error Estimates for the Assumption of Perfect Incompressibility in the Navier-Stokes Equation.” SIAM Journal on Numerical Analysis, vol. 53, no. 5, Society for Industrial and Applied Mathematics , 2015, pp. 2178–205, doi:10.1137/140966654.
View | DOI
 
[6]
2015 | Journal Article | IST-REx-ID: 1316
Fischer, Julian L. “Global Existence of Renormalized Solutions to Entropy-Dissipating Reaction–Diffusion Systems.” Archive for Rational Mechanics and Analysis, vol. 218, no. 1, Springer, 2015, pp. 553–87, doi:10.1007/s00205-015-0866-x.
View | DOI
 
[5]
2014 | Journal Article | IST-REx-ID: 1309
Fischer, Julian L. “Infinite Speed of Support Propagation for the Derrida-Lebowitz-Speer-Spohn Equation and Quantum Drift-Diffusion Models.” Nonlinear Differential Equations and Applications, vol. 21, no. 1, Birkhäuser, 2014, pp. 27–50, doi:10.1007/s00030-013-0235-0.
View | DOI
 
[4]
2014 | Journal Article | IST-REx-ID: 1312
Fischer, Julian L. “Upper Bounds on Waiting Times for the Thin-Film Equation: The Case of Weak Slippage.” Archive for Rational Mechanics and Analysis, vol. 211, no. 3, Springer, 2014, pp. 771–818, doi:10.1007/s00205-013-0690-0.
View | DOI
 
[3]
2013 | Journal Article | IST-REx-ID: 1307
Fischer, Julian L. “Uniqueness of Solutions of the Derrida-Lebowitz-Speer-Spohn Equation and Quantum Drift Diffusion Models.” Communications in Partial Differential Equations, vol. 38, no. 11, Taylor & Francis, 2013, pp. 2004–47, doi:10.1080/03605302.2013.823548.
View | DOI
 
[2]
2013 | Journal Article | IST-REx-ID: 1308
Fischer, Julian L. “Advection-Driven Support Shrinking in a Chemotaxis Model with Degenerate Mobility.” SIAM Journal on Mathematical Analysis, vol. 45, no. 3, Society for Industrial and Applied Mathematics , 2013, pp. 1585–615, doi:10.1137/120874291.
View | DOI
 
[1]
2013 | Journal Article | IST-REx-ID: 1310
Fischer, Julian L. “Optimal Lower Bounds on Asymptotic Support Propagation Rates for the Thin-Film Equation.” Journal of Differential Equations, vol. 255, no. 10, Academic Press, 2013, pp. 3127–49, doi:10.1016/j.jde.2013.07.028.
View | DOI
 

Search

Filter Publications

19 Publications

Mark all

[19]
2020 | Journal Article | IST-REx-ID: 7489 | OA
Fischer, Julian L., and Sebastian Hensel. “Weak–Strong Uniqueness for the Navier–Stokes Equation for Two Fluids with Surface Tension.” Archive for Rational Mechanics and Analysis, Springer Nature, 2020, doi:10.1007/s00205-019-01486-2.
View | Files available | DOI
 
[18]
2019 | Journal Article | IST-REx-ID: 6617 | OA
Fischer, Julian L. “The Choice of Representative Volumes in the Approximation of Effective Properties of Random Materials.” Archive for Rational Mechanics and Analysis, vol. 234, no. 2, Springer, 2019, pp. 635–726, doi:10.1007/s00205-019-01400-w.
View | Files available | DOI | arXiv
 
[17]
2019 | Journal Article | IST-REx-ID: 151 | OA
Fischer, Julian L., and Olivier Kneuss. “Bi-Sobolev Solutions to the Prescribed Jacobian Inequality in the Plane with L p Data and Applications to Nonlinear Elasticity.” Journal of Differential Equations, vol. 266, no. 1, Elsevier, 2019, pp. 257–311, doi:10.1016/j.jde.2018.07.045.
View | DOI | Download Preprint (ext.) | arXiv
 
[16]
2018 | Journal Article | IST-REx-ID: 606 | OA
Duerinckx, Mitia, and Julian L. Fischer. “Well-Posedness for Mean-Field Evolutions Arising in Superconductivity.” Annales de l’Institut Henri Poincare (C) Non Linear Analysis, vol. 35, no. 5, Elsevier, 2018, pp. 1267–319, doi:10.1016/j.anihpc.2017.11.004.
View | DOI | Download Submitted Version (ext.) | arXiv
 
[15]
2018 | Journal Article | IST-REx-ID: 404 | OA
Fischer, Julian L., and Günther Grün. “Existence of Positive Solutions to Stochastic Thin-Film Equations.” SIAM Journal on Mathematical Analysis, vol. 50, no. 1, Society for Industrial and Applied Mathematics , 2018, pp. 411–55, doi:10.1137/16M1098796.
View | Files available | DOI
 
[14]
2017 | Journal Article | IST-REx-ID: 712 | OA
Fischer, Julian L. “Weak–Strong Uniqueness of Solutions to Entropy Dissipating Reaction–Diffusion Equations.” Nonlinear Analysis: Theory, Methods and Applications, vol. 159, Elsevier, 2017, pp. 181–207, doi:10.1016/j.na.2017.03.001.
View | DOI | Download Submitted Version (ext.)
 
[13]
2017 | Journal Article | IST-REx-ID: 1014 | OA
Fischer, Julian L., and Claudia Raithel. “Liouville Principles and a Large-Scale Regularity Theory for Random Elliptic Operators on the Half-Space.” SIAM Journal on Mathematical Analysis, vol. 49, no. 1, Society for Industrial and Applied Mathematics , 2017, pp. 82–114, doi:10.1137/16M1070384.
View | DOI | Download Submitted Version (ext.)
 
[12]
2016 | Journal Article | IST-REx-ID: 1315
Brunner, Fabian, et al. “Analysis of a Modified Second-Order Mixed Hybrid BDM1 Finite Element Method for Transport Problems in Divergence Form.” SIAM Journal on Numerical Analysis, vol. 54, no. 4, Society for Industrial and Applied Mathematics , 2016, pp. 2359–78, doi:10.1137/15M1035379.
View | DOI
 
[11]
2016 | Journal Article | IST-REx-ID: 1317
Fischer, Julian L. “Behaviour of Free Boundaries in Thin-Film Flow: The Regime of Strong Slippage and the Regime of Very Weak Slippage.” Annales de l’Institut Henri Poincare (C) Non Linear Analysis, vol. 33, no. 5, Elsevier, 2016, pp. 1301–27, doi:10.1016/j.anihpc.2015.05.001.
View | DOI
 
[10]
2016 | Journal Article | IST-REx-ID: 1318 | OA
Fischer, Julian L., and Felix Otto. “A Higher-Order Large Scale Regularity Theory for Random Elliptic Operators.” Communications in Partial Differential Equations, vol. 41, no. 7, Taylor & Francis, 2016, pp. 1108–48, doi:10.1080/03605302.2016.1179318.
View | DOI | Download (ext.)
 
[9]
2015 | Journal Article | IST-REx-ID: 1311
Fischer, Julian L., and Günther Grün. “Finite Speed of Propagation and Waiting Times for the Stochastic Porous Medium Equation: A Unifying Approach.” SIAM Journal on Mathematical Analysis, vol. 47, no. 1, Society for Industrial and Applied Mathematics , 2015, pp. 825–54, doi:10.1137/140960578.
View | DOI
 
[8]
2015 | Journal Article | IST-REx-ID: 1313
Fischer, Julian L. “Estimates on Front Propagation for Nonlinear Higher-Order Parabolic Equations: An Algorithmic Approach.” Interfaces and Free Boundaries, vol. 17, no. 1, European Mathematical Society Publishing House, 2015, pp. 1–20, doi:10.4171/IFB/331.
View | DOI
 
[7]
2015 | Journal Article | IST-REx-ID: 1314
Fischer, Julian L. “A Posteriori Modeling Error Estimates for the Assumption of Perfect Incompressibility in the Navier-Stokes Equation.” SIAM Journal on Numerical Analysis, vol. 53, no. 5, Society for Industrial and Applied Mathematics , 2015, pp. 2178–205, doi:10.1137/140966654.
View | DOI
 
[6]
2015 | Journal Article | IST-REx-ID: 1316
Fischer, Julian L. “Global Existence of Renormalized Solutions to Entropy-Dissipating Reaction–Diffusion Systems.” Archive for Rational Mechanics and Analysis, vol. 218, no. 1, Springer, 2015, pp. 553–87, doi:10.1007/s00205-015-0866-x.
View | DOI
 
[5]
2014 | Journal Article | IST-REx-ID: 1309
Fischer, Julian L. “Infinite Speed of Support Propagation for the Derrida-Lebowitz-Speer-Spohn Equation and Quantum Drift-Diffusion Models.” Nonlinear Differential Equations and Applications, vol. 21, no. 1, Birkhäuser, 2014, pp. 27–50, doi:10.1007/s00030-013-0235-0.
View | DOI
 
[4]
2014 | Journal Article | IST-REx-ID: 1312
Fischer, Julian L. “Upper Bounds on Waiting Times for the Thin-Film Equation: The Case of Weak Slippage.” Archive for Rational Mechanics and Analysis, vol. 211, no. 3, Springer, 2014, pp. 771–818, doi:10.1007/s00205-013-0690-0.
View | DOI
 
[3]
2013 | Journal Article | IST-REx-ID: 1307
Fischer, Julian L. “Uniqueness of Solutions of the Derrida-Lebowitz-Speer-Spohn Equation and Quantum Drift Diffusion Models.” Communications in Partial Differential Equations, vol. 38, no. 11, Taylor & Francis, 2013, pp. 2004–47, doi:10.1080/03605302.2013.823548.
View | DOI
 
[2]
2013 | Journal Article | IST-REx-ID: 1308
Fischer, Julian L. “Advection-Driven Support Shrinking in a Chemotaxis Model with Degenerate Mobility.” SIAM Journal on Mathematical Analysis, vol. 45, no. 3, Society for Industrial and Applied Mathematics , 2013, pp. 1585–615, doi:10.1137/120874291.
View | DOI
 
[1]
2013 | Journal Article | IST-REx-ID: 1310
Fischer, Julian L. “Optimal Lower Bounds on Asymptotic Support Propagation Rates for the Thin-Film Equation.” Journal of Differential Equations, vol. 255, no. 10, Academic Press, 2013, pp. 3127–49, doi:10.1016/j.jde.2013.07.028.
View | DOI
 

Search

Filter Publications